# SDR CHQA20131018374

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 27,534 hours, 26,297 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,045 hours, 20,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  SERVICE DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPAIRED A WIRE TO THE EMERGENCY LIGHT. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
